# SDR SWAA2021121452504

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 50,060 hours, 24,584 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS SEVERAL HOLES ELONGATED. ; / [01] ACQUIRED SERVICEABLE 194E PANEL AND MATCH DRILLED TO EXISTING SUPPORT STRUCTURE PER AMM 53-51-21.; [02] INSTALLED SERVICEABLE 194E PANEL IAW AMM 53-51-21 NO FURTHER DEFECTS NOTED AT THIS TIME.
